# SDR I5PA2022082375705

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,133 hours, 33,658 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 33990047
- Part serial: 1125
- Condition: Faulty
- Location: L Eng
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LH ENG BLEED VALVE MSG DURING ENG COWL ANTI ICE OPERATION. HPSOV WAS SECURED CLOSED AND PLACED ON MEL. DURING A HEALTH CHECK OF THE HIGH STAGE SYSTEM PER THE AMM, THE HP PILOT FAILED THE CROSSOVER CHECK. THE HP PILOT WAS REPLACED AND CONFIRMED OPERATIONAL DURING THE HIGH STAGE SYSTEM HEALTH CHECK.
